# SDR DL72S950978

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468DA
- Make and model: Boeing 727232
- Aircraft serial: 20745
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CK, CORROSION BOTTOM SIDE OF O/B LEG UNDER NUTPLATE STR 28R FWD OF STA 540.  REPAIRED PER SRM 53-10-3 FIG 2.
